# SDR CALA2025102710561

- Difficulty date: October 24, 2025
- Submitted: October 27, 2025
- Operation: Air carrier
- Aircraft: N2341U
- Make and model: Boeing 777-300ER
- Aircraft serial: 63721
- Aircraft time: 36,745 hours, 3,923 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Unknown
- Condition: Vapor
- Location: Zone 900
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

VAPER SMOKE ODOR IN 4R LAV,. SMOKE LAV LIGHT CAME ON FOR A FEW SECONDS. REF TASK 26-13-00-730-801.  PERFORMED SMOKE DETECTOR TEST ALL PARAMETERS PASSED CSAP SHOWED NO FAULTS, NO EICAS MSGS.  POSSIBLE VAPER IN LAV.  OPS CHKD GOOD.
